Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 18, 2014, 04:24:08 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 620132
  • Total Topics: 46724
  • Online Today: 216
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 6
Guests: 201
Total: 207

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: hubby has another rash  (Read 4047 times)

0 Members and 1 Guest are viewing this topic.

Offline Teresa

  • Member
  • Posts: 1,753
hubby has another rash
« on: June 08, 2006, 01:10:02 PM »
I tell you im going to be competely white headed soon! I noticed last night that hubby has a rash all over his body. He says it doesnt itch. He was on Combivir, Viracept, and Bactrim. He had a reaction to Bactrim (a rash all over his body) and when he was in the hospital his dr decided to switch his meds to Truvada, Sustiva, and Dapsone. He really likes this combo of meds alot better.
I read on here at the drugs link about all his meds and it says Sustiva can cause a rash. I called the dr and he goes in today after work for a shot..im pretty sure its some kind of steroid shot..but not really sure. They are also giving him a prescription that she said will help..dont know what that is. BUt she did say she wanted him to keep taking his meds.

My question....has anyone had a rash from Sustiva that went away in a few days. Hubby really likes his meds. So far this is his only side effect. He started them around May 24.


Thanks
Teresa
Hubby HIV+ 5/5/06
CD4:320
  %: 26.7
 VL: <20
Atripla (started it 8/24/06)
 

Offline jack

  • Member
  • Posts: 1,578
  • fomerly the loser known as Jake
Re: hubby has another rash
« Reply #1 on: June 08, 2006, 01:31:04 PM »
I think I had a rash on sustiva. I do not think it is unusual unless it doesnt go away. I think mine lasted three days. Many have great results from sustiva and many of us got really wierded out on it.

Offline southmetro

  • Member
  • Posts: 20
Re: hubby has another rash
« Reply #2 on: June 09, 2006, 12:19:10 AM »
I had a rash from my neck to my knees, worse on my low back. It started about 7 days after starting meds and got worse for two or three days. On about the 10th day of meds it didn't get any worse and it started to fade, mostly gone by day 14, so it was about  the whole second week of meds. It didn't itch too bad and I never went to the doc's (I did email him) and no problems since (another 4 weeks as of 15 minutes ago.
I hope it works out for your husband too. Good luck!
Pos 2/2004       
Date       CD4  % VL
02/05/04 411 27 277K
04/05/04 507 31 327K
05/03/04 528 32 81.5K
07/05/04 497 27 272K
10/06/04 401 30 109K
01/06/05 493 22 128K
03/07/05 607 27 217K
08/08/05 397 24 123K
11/28/05 345 25 47.8K
01/19/06 419 23 18.1K
03/06/06 371 28 70.8K
Started meds 04/28/06 Sustiva & Truvada
05/01/06 391 20 8090
05/31/06 450 20 131
06/08/06 VL 88
07/31/06 415 26 <50
09/21/06 574 30
11/16/06 498 32
02/12/07 609 35
05/16/07 532 28
08/13/07 652 34
11/0

Offline doyourowndamndishes

  • Member
  • Posts: 85
Re: hubby has another rash
« Reply #3 on: June 12, 2006, 10:37:50 AM »
Hi Teresa,

Sorry to hear about your husband and his rash.  I've never been on Sustiva but I know people who have and who also got a rash.  For them I don't rememeber how soon it hit them but I know it lasted for 8-10 days before going away.  As far as I know they have never had a relapse; if they did it was for such a short period of time that I was not aware of it and I guess it was not "bad" enough for them to feel the need to bitch about it either.  Hubbie may just have to hang in there a bit longer till his body adjusts to the constant flow of drugs in him.  Hopefully his doctor can help him out a bit till the rash goes away.

hugz,

Alan
"All that we are is theresult of what we have thought." -Buddha

Offline Teresa

  • Member
  • Posts: 1,753
Re: hubby has another rash
« Reply #4 on: June 12, 2006, 11:02:39 AM »
Hubbys rash is gone..or its so faded we cant see it. The dr gave him a steroid shot and a prescription. I guess that took care of it.

Now hes complaining of night sweats. I have heard others talk about them so i guess hes just gonna have to learn to deal with them. Hes started taking a towel to bed with him.

I want to thank everyone that has answered my questions and calmed my fears. I guess u all are figuring out im a bit of a worry wart.

Hugs
Teresa
Hubby HIV+ 5/5/06
CD4:320
  %: 26.7
 VL: <20
Atripla (started it 8/24/06)
 

Offline Christine

  • Member
  • Posts: 1,069
Re: hubby has another rash
« Reply #5 on: June 12, 2006, 03:11:38 PM »
Hi,
I have had a rash from Bactrim, Dapsone, Viramune, Viracept, Wellbutrin, Sustiva and CT scan dye. Just call me allergy girl. I worked through the viracept & Sustiva rash using benadryl and kept taking them, but the other meds I had to stop. I had a fever, and hives with the others, so I think that is why the Dr. stopped the others.

It is my understanding that there are some side effects/ rashes that you can work through, and there are some that you can not. Keep in touch with your doctor. The bactrim rash was the absolute worst for me.

Hang in there.
Christine
Poz since '93. Currently on Procrit, Azithromax, Pentamidine, Valcyte, Levothyroxine, Zoloft, Epzicom, Prezista, Viread, Norvir, and GS-9137 study drug. As needed: Trazodone, Atavan, Diflucan, Zofran, Hydrocodone, Octreotide

5/30/07 t-cells 9; vl 275,000

Offline J.R.E.

  • Member
  • Posts: 6,960
  • Joined Dec-2003 Living positive, since 1985.
Re: hubby has another rash
« Reply #6 on: June 12, 2006, 08:49:20 PM »
Hello Teresa,

Glad to hear that rash had also cleared up. And as far as the night sweats, I only get them a couple times a month.


Take Care----Ray
Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 12.5mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


 In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started my first  HAART regimen  on October 24th,03.

 As of DEC 9th, 2013,  t-cells are at 437 Viral load  <40 .

 Current % is at 16% (L)

  
 62 years young.

Offline Stang5_0

  • Member
  • Posts: 32
    • Stang's Garage
Re: hubby has another rash
« Reply #7 on: June 13, 2006, 04:14:53 PM »
Started with Sustiva and Combivir.  Doing great I think with them.  The only thing that is obnoxious is my dry feet.  But then I live in Phoenix and am barefooted often so it is hard saying what that is the result of.
Stang5_0

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.